# SDR UIEA2014051600194

- Difficulty date: May 16, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 71,117 hours, 14,060 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE WEB AT OLES 1185 & CORROSION ON THE UPPER CHORD AT OLES 1281 OF LT WING LE NOSE BEAM.  REPAIRED THE DAMAGE AREA IAW EI NO T2014A57B-1340 REV 1.  JOB COMPLETED & CONDITION CHECKED NORMAL.
